MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIKORALL 242; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION LIKORALL 242; LIFT PATIENT NON AC POWERED
Model Number 3122010
Medical Device Problem Codes Mechanical Problem (1384); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fall (1848); Hematoma (1884)
Date of Event 08/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a likorall 242 lift was involved in a patient fall.The sequence of events surrounding the fall was not provided.However, the customer reported that the patient sustained a ¿bump on the head¿ and ¿fell on his buttocks.¿ medical intervention was not reported.
 
Additional Manufacturer Narrative
Likorall overhead lift is intended for use in, health care, intensive care and rehabilitation.Likorall overhead lift is designed for fixed installation and free-standing lift systems.All common lifts and transfers can be performed using likorall overhead lift, for instance between bed/wheelchair, to/from floor, toilet visits, gait training, and together with stretchers.Likorall r2r (room to room) overhead lift enables the patient to be moved between two rail systems in separate rooms.Likorall overhead lift with the es designation is prepared for operation with the wireless handcontrol remote (ir) and in addition, a transfer motor can be connected for motor-driven movement along the rail.An inspection of the device performed by a baxter technician noted that the lift¿s hydraulic block axle was broken.The customer was provided an estimate for repair.Based on the details provided by the customer, the patient sustained a bump on the head, with no noted injury as a result of falling on the buttocks.A bump or hematoma is an injury to tissues with skin discoloration and without breakage of skin.Blood from the broken vessels accumulates in surrounding tissues, which may produce pain, swelling, tenderness, and discoloration of the skin.Non-severe hematomas heal without treatment, cold compresses may reduce bleeding if applied immediately after the injury, and may reduce swelling, discoloration, and pain.In this event, a serious injury did not occur, the patient did not sustain permanent impairment of a body function or permanent damage to a body structure, and there was no report of required medical or surgical intervention to preclude permanent impairment of a body function or permanent damage to a body structure, which concludes that no serious injury occurred.The device has been requested to be returned to the manufacturer for further inspection.A final report will be submitted upon completion of the investigation.
 
Additional Manufacturer Narrative
The service technician inspected the lift and found that the hydraulic bloc axle (motor shaft) was broken.The unit was returned to lulea site for investigation.The unit was disassembled and the motor shaft breakage was confirmed.A functional test of the single fault safety (sfs) safety drum was performed.The result from the test was that the sfs safety drum was functioning as designed.This issue is determined to be caused by a mechanical malfunction (motor shaft breakage).Based on the details provided by the customer, the patient sustained a bump on the head, with no noted injury as a result of falling on the buttocks.A bump or hematoma is an injury to tissues with skin discoloration and without breakage of skin.Blood from the broken vessels accumulates in surrounding tissues, which may produce pain, swelling, tenderness, and discoloration of the skin.Non-severe hematomas heal without treatment, cold compresses may reduce bleeding if applied immediately after the injury, and may reduce swelling, discoloration, and pain.In this event, a serious injury did not occur, the patient did not sustain permanent impairment of a body function or permanent damage to a body structure, and there was no report of required medical or surgical intervention to preclude permanent impairment of a body function or permanent damage to a body structure, which concludes that no serious injury occurred.A report of motor shaft breakage would be unlikely to cause or contribute to a death or serious injury, if the malfunction were to recur as the device has a secondary system with a safety drum that lowers the patient to the surface in a controlled and safe manner, in the event of a motor or transmission failure.This patented safety design provides protection against uncontrolled lowering.There are no risks identified for this failure due to the single fault system (sfs).After consideration for potential harms and worst-case scenarios, no serious adverse health consequence would occur from this issue.
 
Event or Problem Description

Brand Name
LIKORALL 242
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 97592
SW   97592
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23051156
Report Number8030916-2025-00108
Device Sequence Number9769717
Product Code FSA
UDI-Device Identifier00887761979819
UDI-Public(01)00887761979819
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3122010
Device Catalogue Number3122010
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown